# SDR DALA2025042503252

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 93,573 hours, 39,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 404002
- Part serial: 0832
- Condition: Low Pressure
- Location: Zone 800
- Part time: 38,655 hours, 16,284 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 R2 DOOR ASSIST BOTTLE PSI IN RED BAND. CORRECTIVE ACTION: REMOVED & REPLACED R2 DOOR ASSIST BOTTLE REF B757 AMM 52-11-30. (7192080)
